# SDR CA060421033

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT HORIZONTAL STABILIZER, FRONT AND REAR SPAR BUSHING CORRODED REPAIRED IAW CUSTOMER EA. (TC NR 20060421033)
